Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 10, Issue 3, Pages 165-184
http://dx.doi.org/10.1080/17486700802216301
Original Article

Mathematical Model Creation for Cancer Chemo-Immunotherapy

1Department of Mathematics, Harvey Mudd College, Claremont, CA, USA
2Department of Mathematics, Murray State University, Murray, KY, USA
3Murray State University, Murray, KY, USA
4Williams College, Williamstown, MA, USA
5Harvey Mudd College, Claremont, CA, USA

Received 23 February 2008; Accepted 13 May 2008

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lisette de Pillis, K. Renee Fister, Weiqing Gu, et al., “Mathematical Model Creation for Cancer Chemo-Immunotherapy,” Computational and Mathematical Methods in Medicine, vol. 10, no. 3, pp. 165-184, 2009. https://doi.org/10.1080/17486700802216301.